# SDR ASAA2017010619258

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,656 hours, 11,628 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020002120210021
- Condition: No Test
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD NG-28FCD-18090-1.  FUEL QTY INDICATION SYSTEM NR 2 TANK AND COMPENSATOR UNITS TESTING.  FOUND SIX FUEL PROBES OUT OF TOLERANCE F1, F2, F3, F4, F6 AND F8.  ACFT GROUNDED.  2 TANK IS SUMPED AND  NR 2 BUSSING PLUG IS DISCONNECTED.  REPLACED THE NR 2 TANK PROBES F1, F2, F3, F4, F6, AND F8 IAW AMM 28-41-21-400-801.  SYSTEM TEST NORMAL AND PASSED IAW AMM 28-41-00.  COMPARISON CHECK PASSED IAW AMM 28-41-00.
